# SDR FDKA200709444

- Difficulty date: September 4, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 15,888 hours, 15,121 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPS 1 INOP AND SPS ADVANCED INOPERATIVE EICAS MESSAGE.  MX RESET AND FOUND TO BE TRANSITIONING CONDITION.  MESSAGE CLEARED AND OPS CHECKED GOOD.
